PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2004 | 2 | 4 | 561-572
Tytuł artykułu

Local properties of the solution set of the operator equation in Banach spaces in a neighbourhood of a bifurcation point

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this work we study the problem of the existence of bifurcation in the solution set of the equation F(x, λ)=0, where F: X×R k →Y is a C 2-smooth operator, X and Y are Banach spaces such that X⊂Y. Moreover, there is given a scalar product 〈·,·〉: Y×Y→R 1 that is continuous with respect to the norms in X and Y. We show that under some conditions there is bifurcation at a point (0, λ0)∈X×R k and we describe the solution set of the studied equation in a small neighbourhood of this point.
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
4
Strony
561-572
Opis fizyczny
Daty
wydano
2004-08-01
online
2004-08-01
Twórcy
Bibliografia
  • [1] R.A. Adams: Sobolev Spaces, Acad. Press, New York, 1975.
  • [2] S.S. Antman: Nonlinear Problems of Elasticity, Springer-Verlag, Appl. Math. Sci. 107, Berlin, 1995.
  • [3] M.S. Berger: “On von Kárman’s equations and the buckling of a thin elastic plate, I. The clamped plate”, Comunications on Pure and Applied Mathematics, Vol. 20, (1967), pp. 687–719.
  • [4] F. Bloom, D. Coffin: Handbook of Thin Plate Buckling and Postbuckling, Chapman and Hall/CRC, Boca Raton, 2001.
  • [5] A.Yu. Borisovich: “Bifurcation of a capillary minimal surface in a weak gravitational field”, Sbornik: Mathematics, Vol. 188, (1997), pp. 341–370. http://dx.doi.org/10.1070/SM1997v188n03ABEH000209
  • [6] A.Yu. Borisovich, W. Marzantowicz: “Bifurcation of the equivariant minimal interfaces in a hydromechanics problem”, Abstract and Applied Analysis, Vol. 1, (1996), pp. 291–304. http://dx.doi.org/10.1155/S1085337596000152
  • [7] A.Yu. Borisovich, Yu. Morozov, Cz. Szymczak: Bifurcation of the forms of equilibrium of nonlinear elastic beam lying on the elastic base, Preprint 136, the University of Gdańsk, 2000.
  • [8] J.W. Brown, R.V. Churchill: Fourier Series and Boundary Value Problems, McGraw-Hill Companies, New York, 2001.
  • [9] M.S. Chen, C.S. Chien, “Multiple bifurcation in the von Kármán equations”, SIAM J. Sci. Comput., Vol. 6, (1997), pp. 1737–1766. http://dx.doi.org/10.1137/S106482759427364X
  • [10] S.N. Chow, J.K. Hale, Methods of Bifurcation Theory, Springer-Verlag, New York, 1982.
  • [11] M. Golubitsky, D.G. Schaeffer: singularities and Groups in Bifurcation Theory, Springer-Verlag, Applied Mathematical Sciences 51, New York, 1985.
  • [12] J. Janczewska: “Bifurcation in the solution set of the von Kárman equations of an elastic disk lying on an elastic foundation”, Annales Polonici Mathematici, Vol. 77, (2001), pp. 53–68. http://dx.doi.org/10.4064/ap77-1-5
  • [13] J. Janczewska: “The necessary and sufficient condition for bifurcation in the von Kárman equations”, Nonlinear Differential Equations and Applications, Vol. 10, (2003), pp. 73–94. http://dx.doi.org/10.1007/s00030-003-1012-7
  • [14] J. Janczewska: “Application of topological degree to the study of bifurcation in the von Kárman equations”, Geometriae Dedicata, Vol. 91, (2002), pp. 7–21. http://dx.doi.org/10.1023/A:1016245808394
  • [15] J. Janczewska: The study of bifurcation in the von Kárman equations. Applying of topological methods and finite dimensional reductions for operators of Fredholm’s type, Ph.D. Thesis, Department of Mathematics and Physics, the University of Gdańsk, 2002. [in Polish]
  • [16] Yu. Morozov: The study of the nonlinear model which describes the equilibrium forms, fundamental frequencies and modes of oscillations of a finite beam on an elastic foundation, Ph.D. Thesis, Department of Applied Mathematics, the University of Voronezh, 1998. [in Russian]
  • [17] L. Nirenberg: Topics in Nonlinear Functional Analysis, Courant Inst. of Math. Sciences, New York, 1974.
  • [18] A.A. Samarski, A.N. Tichonov: Equations of Mathematical Physics, PWN, Warsaw, 1963.
  • [19] Yu.I. Sapronov: “Finite dimensional reductions in smooth extremal problems”, Uspehi Mat. Nauk, Vol. 1, (1996), pp. 101–132.
  • [20] V.A. Trenogin, M.M. Vainberg: Theory of Branching of Solutions of Nonlinear Equations, Nauka, Moscow, 1969.
  • [21] E. Zeidler: Nonlinear Functional Analysis and its Applications, Springer-Verlag, Berlin, 1986.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475963
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.